Alert archive / Wyoming / Special Weather Statements in 2009

Special Weather Statement, NWS Riverton, WY

August 4, 2009Big Horn County, Wyoming

NWS Riverton, WY issued this special weather statement at Aug 4, 2009, 2:12 PM MDT for Big Horn County, Wyoming. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2009, 2:12 PM MDT (20:12 UTC)
Expired
Aug 4, 2009, 3:15 PM MDT
In force
63 min
Issued by
NWS Riverton, WY

County Big Horn County, WY

The radar

The Riverton/Lander radar (KRIW), 145 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2009-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2009-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2745 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KRIW 042012
SPSRIW

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
212 PM MDT TUE AUG 4 2009

WYZ004-042115-
NORTH BIG HORN BASIN-
212 PM MDT TUE AUG 4 2009

...SIGNIFICANT WEATHER ADVISORY FOR BIG HORN AND PARK COUNTIES UNTIL
315 PM MDT...

AT 208 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HWY 14/16/20 MILE MARKER 80...OR 22 MILES
SOUTHEAST OF POWELL...MOVING SOUTHEAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE...
  NEAR BURLINGTON BY 220 PM MDT.
  NEAR OTTO BY 235 PM MDT.

RESIDENTS IN SOUTHWEST BIG HORN COUNTY AND SOUTHEAST PARK COUNTY 
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE 
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE 
WEATHER THREATEN.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INDOORS IMMEDIATELY AS THIS STORM APPROACHES YOUR LOCATION. THIS
IS A POTENTIALLY DANGEROUS STORM. IF YOU ARE IN ITS PATH...YOU SHOULD
BE PREPARED FOR GUSTY WINDS...HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. IF A STURDY STRUCTURE IS NOT AVAILABLE...SEEK SHELTER IN A
VEHICLE WITH THE WINDOWS UP.

&&

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4435 10772 4418 10793 4422 10847 4437 10878
      4463 10855
TIME...MOT...LOC 2010Z 300DEG 28KT 4445 10855

$$

MURRELL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this special weather statement went out at Aug 4, 2:09 AM MDT, 12 hours 3 minutes earlier.

Area forecast discussion, Aug 4, 2:09 AM MDT, 12 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
209 AM MDT TUE AUG 4 2009

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT

SOUTHWEST FLOW BEGINNING TO PUSH FARTHER NORTH ACROSS THE GREAT
BASIN EARLY THIS MORNING. THIS PUSH AHEAD OF LOW PRESSURE OFF THE
CALIFORNIA COAST IS EXPECTED TO SHUNT DEFORMATION AXIS SLIGHTLY
NORTH TODAY WHILE USHERING DRIER AIR INTO THE SOUTHWEST. THE NORTH
HALF OF THE REGION WILL STILL BE IMPACTED BY MOISTURE WITHIN
WESTERLY FLOW WHICH WILL ALLOW FOR INITIATION OF AFTERNOON AND
EVENING CONVECTION. RIDGE AXIS CONTINUES TO AMPLIFY WEDNESDAY BUT
MOISTURE WILL CONTINUE TO ROTATE AROUND THE PERIPHERY OF HIGH
PRESSURE CENTERED OVER NEW MEXICO. HOWEVER...BEST MOISTURE AXIS
AND LIFTED INDICES WILL BE ACROSS FAR EASTERN WYOMING WHERE
SURFACE TROUGH DEVELOPS TODAY. SO STRENGTH OF CONVECTION SHOULD BE
SUPPRESSED ACROSS WESTERN HALF OF THE STATE. HIGH-BASED SHOWERS
AND STORMS WILL CONTINUE TO CREATE GUSTY OUTFLOW WIND OF 35-45KTS
BUT HAIL WILL BE SMALL. TEMPERATURES TO REMAIN AROUND SEASONABLE
READINGS TODAY AND WEDNESDAY.

GFS AND ECMWF IN AGREEMENT WITH ONSHORE MOVEMENT OF LOW OFF THE
CALIFORNIA COAST OCCURRING AROUND 12Z/THURSDAY. ONSHORE MOVEMENT
WILL RESULT IN INCREASING SOUTHWEST FLOW ACROSS WESTERN WYOMING.
THURSDAY IS POTENTIALLY THE WARMEST DAY OF THE WEEK IF CONVECTION IS
SUPPRESSED UNTIL LATER IN THE AFTERNOON. BETTER MOISTURE SURGE SEEN
IN 700/500MB MEAN LAYER RH AND THETA-E FIELDS ON THURSDAY. FAVORABLE
POSITION OF 80-100 KT 250MB JET WILL GENERATE LATE AFTERNOON
CONVECTION...ESPECIALLY WEST OF THE DIVIDE. JET DYNAMICS AND
APPROACH OF UPPER LEVEL LOW HAVE NECESSITATED INCREASING CHANCE OF
PRECIPITATION FROM 18Z/THURSDAY THROUGH 12Z/FRIDAY PARTICULARLY WEST
OF THE DIVIDE. GFS HAS PAINTED DRY SLOT AHEAD OF THE UPPER LOW TO
MOVE TO THE WESTERN WYOMING BORDER BY 12Z/FRIDAY. THIS WOULD APPEAR
TO BE THE ONLY LIMITING FACTOR IN PRODUCING NOCTURNAL CONVECTION
DURING THIS TIMEFRAME. WINDS WILL GET CRANKING FROM SWEETWATER TO
NATRONA COUNTIES BY MIDDAY THURSDAY AS 700MB GRADIENT GENERATES
20-30KT WINDS IN THIS CORRIDOR.

.LONG TERM...FRIDAY THROUGH TUESDAY

RATHER COMPLEX PATTERN FOR EARLY AUGUST IN EXTENDED PERIOD WITH
EASTERN PACIFIC TROUGH...WESTERN AND CENTRAL CANADIAN TROUGH AND
HIGH PRESSURE RIDGE FROM NEW MEXICO AND SOUTHERN PLAINS RIDGING
NORTH ACROSS CENTRAL ROCKIES INTO SOUTHERN WYOMING.  PATTERN FOR
TROUGHS MOVING SOUTH FROM ALBERTA AND SASKATCHEWAN HAS PREVAILED
RECENTLY WITH EAST PACIFIC LOW CUT OFF AND NEARLY STATIONARY FOR PAST
SEVERAL DAYS. EXTENDED MODELS SEEM TO ALL WANT TO OPEN UP EAST
PACIFIC LOW AND MOVE IT INTO THE GREAT BASIN HOLDING THE NORTHERN
TROUGHS AT BAY. AS UPPER RIDGE SHIFTS EAST INTO CENTRAL AND
NORTHERN PLAINS. THIS PATTERN SHIFT WOULD BRING INCREASED SOUTH
SOUTHWEST FLOW AND PLUME OF SUBTROPICAL MOISTURE INTO WESTERN AND
SOUTHERN WYOMING. INCREASED CLOUD COVER AND PRECIPITATION
RESULTING FROM INCOMING PACIFIC TROUGH WOULD LEAD TO SOME COOLING
OF HIGH TEMPERATURES WITH MODERATE LOW TEMPERATURES. LOW DEGREE OF
CONFIDENCE IN THE TRANSITION OF THE UPPER AIR PATTERN AT THIS TIME.
THE DEGREE OF MODEL AGREEMENT IS THE BEST THING GOING FOR THE
PATTERN CHANGE. OVERALL LITTLE CHANGE IN THE EXTENDED FORECAST AT
THIS TIME.

&&

.AVIATION...

AN UPPER LEVEL DISTURBANCE WILL ROTATE NORTH ACROSS THE EASTERN
GREAT BASIN AND EAST ACROSS WYOMING TODAY. AT THE SURFACE...A LEE
SIDE SURFACE TROUGH WILL STRENGTHEN ACROSS EASTERN WYOMING.
ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER 18Z ALONG AND
WEST OF THE DIVIDE AND THEN INCREASE IN COVERAGE AND STRENGTH AS
THEY ENCOUNTER MORE MOIST UNSTABLE AIR EAST OF THE DIVIDE FROM
21Z TUE-03Z WED...VCNTY AND NORTH AND EAST OF A KCOD-KLND-KCPR
LINE. THE MAIN HAZARD WITH THESE STORMS WILL BE ERRATIC WIND GUSTS
OF 40-50KTS AND BRIEF MVFR CONDITIONS IN +TSRAGS. THE STRONGER
MORE ORGANIZED STORMS ARE EXPECTED TO BE EAST OF INTERSTATE 25
AFTER 03Z WED.

&&

.FIRE WEATHER...

AN UPPER LEVEL RIDGE WILL BUILD OVER NEW MEXICO AND BEGAN TO PUSH
NORTH THROUGH THE CENTRAL ROCKIES. TEMPERATURES AROUND SEASONABLE
READINGS ARE EXPECTED THROUGH THURSDAY. LOW PRESSURE OFF THE
CALIFORNIA COAST WILL FINALLY PUSH ONSHORE THURSDAY WHICH WILL
INCREASE SOUTHWEST FLOW ACROSS THE STATE ON WEDNESDAY AND ESPECIALLY
ON THURSDAY. THE RESULT WILL BE GUSTY SOUTHWEST WIND AND THE WARMEST
TEMPERATURES OF THE WEEK ON THURSDAY...WITH READINGS SLIGHTLY ABOVE
NORMAL. THIS SOUTHWEST FLOW WILL ALSO USHER MOISTURE NORTH THROUGH
WYOMING. A MORE UNSTABLE AIRMASS AND FAVORABLE UPPER LEVEL WINDS
WILL HELP TO GENERATE MORE WIDESPREAD SHOWERS AND THUNDERSTORMS
THURSDAY AND THURSDAY NIGHT...ESPECIALLY WEST OF THE DIVIDE. THE
UPPER LOW WILL BEGIN TO TRAVERSE THE STATE FRIDAY BRINGING COOLER
TEMPERATURES TO THE WEST THAT DAY AND TO AREAS EAST OF THE DIVIDE ON
SATURDAY.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...CNJ
LONG TERM...C.BAKER
AVIATION...AEM
FIRE WEATHER...CNJ
Hazardous weather outlook, Aug 4, 5:01 AM MDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
501 AM MDT TUE AUG 4 2009

WYZ001>020-022>030-051101-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
501 AM MDT TUE AUG 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS NORTHERN
WYOMING THIS AFTERNOON AND EVENING...WHILE ISOLATED SHOWERS AND
THUNDERSTORMS WILL DEVELOP MUCH OF THE REMAINDER OF THE REGION.
THE MAIN HAZARDS ASSOCIATED WITH THE SHOWERS AND THUNDERSTORMS WILL
BE GUSTY OUTFLOW WIND AROUND 50 MPH AND DANGEROUS CLOUD-TO-GROUND
LIGHTNING. HAIL SIZES WILL GENERALLY BE CONFINED TO PEA SIZE OR
SMALLER WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL BECOME MORE COMMON WEDNESDAY AND
THURSDAY. A COLD FRONT WILL TRUDGE ACROSS THE REGION LATE FRIDAY
AND SATURDAY ALLOWING FOR A CONTINUED CHANCE OF SHOWERS AND
THUNDERSTORMS. COOLER AND DRIER AIR WILL FOLLOW FOR THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT HAIL AND WIND GUSTS IN EXCESS OF 40 MPH
FROM THUNDERSTORMS. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Aug 4, 12:10 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE RIVERTON WY
1210 PM MDT TUE AUG 4 2009

WYZ001-041900-
YELLOWSTONE NATIONAL PARK-
1210 PM MDT TUE AUG 4 2009

A FEW THUNDERSTORMS WILL TRACK EASTWARD ACROSS PORTIONS OF
YELLOWSTONE PARK THROUGH 1 PM. THE STRONGEST THUNDERSTORM WILL BE
TRACKING SOUTHEAST OF TOWER JUNCTION AS WELL AS ALONG THE BEARTOOTH
HIGHWAY. EXPECT LOCALLY MODERATE TO HEAVY RAINFALL AND SMALL HAIL
AS WELL AS BRIEF 40 MPH WIND GUSTS AND DANGEROUS CLOUD TO GROUND
LIGHTNING WITH SOME OF THESE STORMS.

LIPSON
Special weather statement, Aug 4, 12:11 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE RIVERTON WY
1211 PM MDT TUE AUG 4 2009

WYZ001-041900-
YELLOWSTONE NATIONAL PARK-
1211 PM MDT TUE AUG 4 2009

A FEW THUNDERSTORMS WILL TRACK EASTWARD ACROSS PORTIONS OF
YELLOWSTONE PARK THROUGH 1 PM. THE STRONGEST THUNDERSTORM WILL BE
TRACKING SOUTHEAST OF TOWER JUNCTION AS WELL AS THROUGH THE LAMAR
VALLEY. EXPECT LOCALLY MODERATE TO HEAVY RAINFALL AND SMALL
HAIL  AS WELL AS BRIEF 40 MPH WIND GUSTS AND DANGEROUS CLOUD TO
GROUND LIGHTNING WITH SOME OF THESE STORMS.

LIPSON
Special weather statement, Aug 4, 12:37 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1237 PM MDT TUE AUG 4 2009

WYZ002-041930-
ABSAROKA MOUNTAINS-
1237 PM MDT TUE AUG 4 2009

AN AREA OF SHOWERS AND THUNDERSTORMS WILL BE TRACKING EAST ACROSS
THE ABSAROKA MOUNTAINS AND WILL AFFECT THE CHIEF JOSEPH HIGHWAY...
ESPECIALLY THE AREA NEAR CRANDALL CREEK. EXPECT LOCALLY MODERATE TO
HEAVY RAINFALL AS WELL AS BRIEF 40 MPH WIND GUSTS AND DANGEROUS CLOUD
TO GROUND LIGHTNING WITH SOME OF THESE STORMS. THERE COULD BE SOME
SMALL HAIL AT THE HIGHER ELEVATIONS.

LIPSON
Special weather statement, Aug 4, 1:02 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
102 PM MDT TUE AUG 4 2009

WYZ003-041945-
CODY FOOTHILLS-
102 PM MDT TUE AUG 4 2009

AN AREA OF SHOWERS AND THUNDERSTORMS WILL BE TRACKING EAST ACROSS
THE CODY FOOTHILLS AND MAY AFFECT THE CITY OF CODY THROUGH
145 PM. MOST OF THE SHOWER ACTIVITY WILL TAKE PLACE NORTH OF
CODY. EXPECT LOCALLY MODERATE TO HEAVY RAINFALL AS WELL AS BRIEF 40
MPH WIND GUSTS AND DANGEROUS CLOUD TO GROUND LIGHTNING WITH SOME OF
THESE STORMS.

LIPSON
Special weather statement, Aug 4, 1:31 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
131 PM MDT TUE AUG 4 2009

WYZ002>004-042015-
ABSAROKA MOUNTAINS-CODY FOOTHILLS-NORTH BIG HORN BASIN-
131 PM MDT TUE AUG 4 2009

...SIGNIFICANT WEATHER ADVISORY FOR BIG HORN AND PARK COUNTIES UNTIL
215 PM MDT...

AT 130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST NORTH OF CODY...MOVING EAST AT 25 MPH.

ONE HALF INCH DIAMETER HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE
WITH THIS STORM.

THIS STORM WILL BE...
  5 MILES SOUTH OF U.S. HWY 14A MILE MARKER 10 BY 145 PM MDT.
  NEAR HWY 14/16/20 MILE MARKER 60 BY 155 PM MDT.
  NEAR HWY 14/16/20 MILE MARKER 70 BY 215 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN ITS PATH...YOU SHOULD BE PREPARED FOR GUSTY
WINDS...HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. IF A STURDY
STRUCTURE IS NOT AVAILABLE...SEEK SHELTER IN A VEHICLE WITH THE
WINDOWS UP.

&&

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4465 10856 4445 10864 4455 10923 4473 10914
TIME...MOT...LOC 1930Z 284DEG 20KT 4458 10909

LIPSON
Special weather statement, Aug 4, 2:12 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
212 PM MDT TUE AUG 4 2009

WYZ004-042115-
NORTH BIG HORN BASIN-
212 PM MDT TUE AUG 4 2009

...SIGNIFICANT WEATHER ADVISORY FOR BIG HORN AND PARK COUNTIES UNTIL
315 PM MDT...

AT 208 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HWY 14/16/20 MILE MARKER 80...OR 22 MILES
SOUTHEAST OF POWELL...MOVING SOUTHEAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE...
  NEAR BURLINGTON BY 220 PM MDT.
  NEAR OTTO BY 235 PM MDT.

RESIDENTS IN SOUTHWEST BIG HORN COUNTY AND SOUTHEAST PARK COUNTY
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INDOORS IMMEDIATELY AS THIS STORM APPROACHES YOUR LOCATION. THIS
IS A POTENTIALLY DANGEROUS STORM. IF YOU ARE IN ITS PATH...YOU SHOULD
BE PREPARED FOR GUSTY WINDS...HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. IF A STURDY STRUCTURE IS NOT AVAILABLE...SEEK SHELTER IN A
VEHICLE WITH THE WINDOWS UP.

&&

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4435 10772 4418 10793 4422 10847 4437 10878
      4463 10855
TIME...MOT...LOC 2010Z 300DEG 28KT 4445 10855

MURRELL

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:01 PM MDTSpecial Weather StatementRIWFremont59 min
Aug 4, 1:31 PM MDTSpecial Weather StatementRIW44 min
Aug 4, 2:25 PM MDTSpecial Weather StatementRIWBig Horn65 min
Aug 4, 2:36 PM MDTSpecial Weather StatementRIW39 min
Aug 4, 3:05 PM MDTSpecial Weather StatementRIWTeton40 min
Aug 4, 3:53 PM MDTSpecial Weather StatementRIWJohnson52 min
Aug 4, 5:00 PM MDTSevere Thunderstorm WarningRIWJohnson15 min
Aug 4, 5:40 PM MDTSpecial Weather StatementRIWFremont35 min

Nearby

Special Weather Statements in Wyoming, 2009Every special weather statement in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.